Public Health

posted by .

Do you think it is ethical not to report the side effects of an experimental drug to the government because the beneficial effects are more important? Why?

  • Public Health -

    It is not ethical.

    What is your answer?

  • Public Health -

    Definately NOT ethical! Wow.

Respond to this Question

First Name
School Subject
Your Answer

Similar Questions

  1. science

    After reading about the Malaria problem in North Borneo and the subsequent attempts to eliminate it, do you believe the beneficial effects of spraying pesticides on Sabah outweighed the resulting unexpected and harmful effects?
  2. english

    What if anything, is wrong with the following sentence?
  3. math

    In a clinical trial, a drug used to relieve pain caused side effects in 9% of the patients who took it. For a new trial, three patients were selected at random. Find the probability that none of those patients had side effects.
  4. math

    In a clinical trial, a drug used to reduce blood pressure caused side effects in 6% of the patients who took it. For a new rial, two patients were selected at random. Find the probability that both the patients had side effects.
  5. math

    In a clinical trial, a drug used to reduce blood pressure caused side effects in 6% of the patients who took it. For a new rial, two patients were selected at random. Find the probability that both the patients had side effects.
  6. Math

    In a clinical trial, a drug used to relieve pain caused side effects in 7% of the patients who took it. For a new trial, two patients were selected at random. Find the probability that neither of the patients had side effects
  7. Simple Math

    Please help me with this problem . It is not hard but I need some help . In a clinical trial, a drug used to relieve pain caused side effects in 9% of the patients who took it. For a new trial, two patients were selected at random. …
  8. Health

    Nausea, vomiting, or headache after taking a drug may be due to A . Dependency B . Addiction C . Side effects D . Tolerance •• ________ occurs when a person intentionally uses a drug improperly. A. A side effect •• B. Drug …
  9. Health and physical education

    Nausea, vomiting, or headache after taking a drug may be due to?
  10. Health and PE (alcohol)

    Hi, I'm completing a review test my teacher made. I'm struggling on a few of the questions. Others I'm unsure about. Key: Unsure = IDK [Answer] = I am mostly sure [Answer]?

More Similar Questions